# SDR 0202286316

- Difficulty date: July 2, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 928 hours, 132 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, A FLIGHT ATTENDANT REPORTED AN ELECTRICAL FUME ODOR IN THE AREA BENEATH THE STAIRS.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  CLEANED COFFEEMAKER, OPERATIONAL CHECK GOOD.
